# SDR AUS20020516

- Difficulty date: May 27, 2002
- Submitted: July 8, 2002
- Operation: General aviation
- Make and model: Boeing 737376
- Engine: Cfmint CFM563C
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Leaking
- Location: Passenger/Crew D
- Component: Passenger/Crew D
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AIRCRAFT UNABLE TO MAINTAIN PRESSURISATION. LOUD AIR NOISE COMING FROM DOOR L1.
